| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Results (operational problem): visual inspection of the returned product found no visible damage to the lens.The lens was returned in liquid.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 12.6mm micl12.6 implantable collamer lens, -8.5 diopter, and the lens would not unfold in the patient's eye.The lens was removed with no patient injury and the backup lens was implanted.
Additional Manufacturer Narrative
Method: (process evaluation): device history record review.Result: (no failure detected): based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within the established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Conclusion: (unable to confirm complaint): based on the complaint history, work order search, product evaluation, medical review and device history record review, a specific root cause of the event could not be determined.(b)(4).